# SDR AALA202204143097

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737
- Aircraft serial: 31165
- Aircraft time: 27,203 hours, 11,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23C ESCAPE PATH LIGHT SHROUD ON FLOOR. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
